# SDR UPS07M49530

- Difficulty date: February 26, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO COMPT:  ALONG BS 1781, ALONG RBL 45.75 (X=-45.75) FLOORBEAM WEB UPPER TEE FOUND CORRODED; AFTER ROLLER TRAY REMOVAL.  ATTACH CORROSION AREA & INNER PARTS REMOVED FOR ACCESS PER SRM 51-31-01 V2 R38.  T-CHORD UPPER CORROSION MAT REMOVED PER SRM 51-21-01 V1 R38.  REPAIR TEE SUPPORT & ANGLE FAB PER EN1135-07, FPI CUTOUT ON FAB TEE & ANGLE FOUND CRACK EVIDENT.  OK TO INSTALL.  REPAIR TEE & ANGLE, RE-INSTALLED PER EN1135-07 & SRM 51-31-01 V2 R38, FOUND SATISFACTORY.
